Semigroup ideal in Prime Near-Rings with Derivations Abdullrahman H. Majeed |Hiba A. Ahmed

Main Article Content

Baghdad Science Journal

Abstract

In this paper we generalize some of the results due to Bell and Mason on a near-ring N admitting a derivation D , and we will show that the body of evidence on prime near-rings with derivations have the behavior of the ring. Our purpose in this work is to explore further this ring like behavior. Also, we show that under appropriate additional hypothesis a near-ring must be a commutative ring.

Downloads

Download data is not yet available.

Article Details

How to Cite
1.
Journal BS. Semigroup ideal in Prime Near-Rings with Derivations: Abdullrahman H. Majeed |Hiba A. Ahmed. Baghdad Sci.J [Internet]. 2011Sep.4 [cited 2021Aug.2];8(3):810-4. Available from: https://bsj.uobaghdad.edu.iq/index.php/BSJ/article/view/1296
Section
article